# SDR DALA2016092606844

- Difficulty date: September 15, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 41,606 hours, 27,640 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER LEADING EDGE XOS 282 PANEL AT FUELING PANEL IS CRACKED.  REPAIRED IAW SRM 57-20-01.
